# SDR DJFA2005135

- Difficulty date: August 24, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 6,173 hours, 4,920 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 45AS65020001
- Part serial: MX610895C
- Condition: Worn
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE HYDRAULIC PRESSURE WAS READING HIGH IN FLIGHT.  WHEN THE HYDRAULIC PRESSURE DROPPED TO ZERO THE CREW CLOSED THE EMERGENCY DUMP VALVE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS DIVERTED TO KSAN DUE TO THE HIGHER RUNWAY LENGTH IN THE EVENT THAT THE EMERGENCY BRAKES WOULD HAVE TO BE USED.  WHEN THE AIRCRAFT WAS LANDED, THE USE OF NORMAL BRAKES RESULTED IN HYDRAULIC PRESSURE FLUCTUATIONS.  MAINTENANCE REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  NEW HYDRAULIC PACK FILTERS WERE INSTALLED FOR THE LEFT AND RIGHT POSITIONS.  GROUND RUN OPERATIONAL CHECKS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
